# SDR FDEA201609113192

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 74,570 hours, 15,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE WILL NOT ARM.  FOUND GIRT BAR OUT OF ADJUSTMENT ON L1 DOOR...ADJUSTED IAW 52-10-01-2. OPS CHECK NORMAL. ACFT OK TO CONTINUE SERVICE.
